STUDI PENGGUNAAN ANTITUBERKULOSIS PADA PASIEN TUBERKULOSIS PARU DENGAN GANGGUAN LIVER (Penelitian dilakukan di Poli TB RSUD Dr. Soetomo Surabaya)

SARI RISANTI, 051311133082 (2017) STUDI PENGGUNAAN ANTITUBERKULOSIS PADA PASIEN TUBERKULOSIS PARU DENGAN GANGGUAN LIVER (Penelitian dilakukan di Poli TB RSUD Dr. Soetomo Surabaya). Skripsi thesis, Universitas Airlangga.

[img]
Preview
Text (ABSTRAK)
FF FK 27-17 Ris s Abstrak.pdf

Download (34kB) | Preview
[img] Text (FULLTEXT)
FF FK 27-17 Ris s Sec.pdf
Restricted to Registered users only until 27 October 2020.

Download (1MB) | Request a copy
Official URL: http://lib.unair.ac.id

Abstract

Tuberculosis (TB) is infectious disease caused by Mycobacterium tuberculosis. In patients with liver disease, the antituberculosis drug regimen use will be different. WHO and Kemenkes RI have recommended management therapy for this condition. Therefore, this study was needed to review antituberculosis profile in pulmonary tuberculosis patient with liver disease and identify the drug related problem of tuberculosis therapy. It was a retrospective study during period 01 Januari 2014 until 31 December 2016. The sample was medical records of adult tuberculosis pulmonary patient (18-65 years old) receiving antituberculosis with liver disease (N=30). The results showed that 30 patients had drug induced hepatitis (DIH) due to antituberculosis and 3 patient had a history of other liver disease. The most initial regimens given were SEO (streptomycin, ethambutol, and ofloxacin) (33.3%). Those were combinations of antituberculosis non hepatotoxic that recomended by WHO for TB-DIH. The most final regimens were RHE (rifampicin, isoniazid, and ethambutol) (56.7%). Those were combinations of two antituberculosis non hepatotoxic that recomended by WHO if the patient's liver condition improved. The route and frequency of administration had been appropriated. While in dose regimentation, some patients get a less appropriated dose. After obtaining the regimen therapy, the patient's liver condition improved and 7 patients (23.3%) were recovered and 6 patients (20%) were complete treatment. Identification of drug related problem that found were actual adverse drug reaction and potential drug interactions. The most actual adverse drug reaction were nausea (53.3%) and the most potential drug interactions were antituberculosis drugs with ranitidine (13.3%). Based on the explanation above, TB patients with DIH require a right consideration regarding the combinations of antituberculosis drugs. Therefore, a good collaboration between doctor and pharmacist is needed.

Item Type: Thesis (Skripsi)
Additional Information: KKB KK2 FF.FK.27/17 Ris s
Uncontrolled Keywords: Antituberculosis, liver disease, DIH, drug related problem.
Subjects: R Medicine > RS Pharmacy and materia medica > RS1-441 Pharmacy and materia medica
Divisions: 05. Fakultas Farmasi > Farmasi Klinis
Creators:
CreatorsNIM/NIDN
SARI RISANTI, 051311133082UNSPECIFIED
Contributors:
ContributionNameNIDN/NIDK/NUP
ContributorToetik Aryani, Dra. , M.Si., AptUNSPECIFIED
ContributorPrastuti Asta Wulaningrum, dr., Sp.PUNSPECIFIED
ContributorUmi Fatmawati, S.Farm. M.Farm.Klin., AptUNSPECIFIED
Depositing User: Mr Binkol2 2
Date Deposited: 26 Dec 2017 21:54
Last Modified: 26 Dec 2017 21:54
URI: http://repository.unair.ac.id/id/eprint/64943
Sosial Share:

Actions (login required)

View Item View Item